# SDR A6WA201401014495

- Difficulty date: January 1, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT BEAM HAS CORROSION AT RT OTBD END AT SERVICE DOOR SILL AFT EDGE FS 349.  BLENDED CORROSION & FOUND TO BE WITHIN LIMITS IAW REO 601R-53-21-2496.
